# SDR A6WA201542544

- Difficulty date: March 15, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 26,876 hours, 25,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 601R1401631
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, INBD CLOSEOUT RIB HOLES ELONGATED, OVERSIZED & DISTORTED FROM PRIOR SEAL INSTALLATION.
